# SDR DL73K010230

- Difficulty date: February 9, 2001
- Submitted: February 15, 2001
- Operation: Air carrier
- Aircraft: N315DL
- Make and model: Boeing 737232
- Aircraft serial: 23087
- Aircraft time: 48,827 hours, 38,609 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A CRACK WAS FOUND AT THE LOWER FASTENER ON THE LEFT SIDE OF THE FS 616 FRAME AT THE OVERWING FRAME TO STUB BEAM.   THE CRACK IS TYPICAL TO THAT SHOWN ON S/B 737-53-1182.  THE DAMAGE WAS REPAIRED PER S/B 737-53-1182 AT HMV.
